Facebook Pixel
EmpowHER Guest

218 LDL and high calcium and trigcerclis level when I take statin I get bad leg cramp

By Anonymous October 21, 2016 - 9:10am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for coming to our community.

Have you spoken to your physician about this?

Doctors often prescribe statins for people with high cholesterol to lower their total cholesterol and reduce their risk of a heart attack or stroke. While statins are highly effective, they have been linked to muscle pain, digestive problems and mental fuzziness in some people and may rarely cause liver damage.

One of the most common complaints of people taking statins is muscle pain. You may feel this pain as a soreness, tiredness or weakness in your muscles. The pain can be a mild discomfort, or it can be severe enough to make your daily activities difficult.


October 21, 2016 - 9:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Heart Conditions

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!